MAUDE Adverse Event Report: VYAIRE MEDICAL WATER STERILE F/INHALATION 2000ML 6/CS; STERILE SOLUTION STORAGE BOTTLE, SINGLE-USE

VYAIRE MEDICAL WATER STERILE F/INHALATION 2000ML 6/CS; STERILE SOLUTION STORAGE BOTTLE, SINGLE-USE
Model Number WATER STERILE F/INHALATION 2000ML 6/CS
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the water sterile f/inhalation 2000ml 6/cs experienced deposits in the chamber during use.The customer confirmed that there was no patient harm associated with the reported event.
 
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
Results of investigation: no sample was returned; therefore a definitive root cause could not be determined.During the dhr review it was corroborated that process parameters were executed according to the validated standards, raw materials and components used for the manufacturing were approved by the quality unit.Based on the aforementioned, it was determined that manufacturing process was not identified as a failure mode.Retention samples were also reviewed and residues of any type were not detected during the review of the samples.

Brand Name
WATER STERILE F/INHALATION 2000ML 6/CS
Common Device Name
STERILE SOLUTION STORAGE BOTTLE, SINGLE-USE
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
LABORATORIOS PISA S.A. DE C.V.
sa de cv carretera san isidro
7000 tlajomulco de zúñiga
jalisco, 45645
MX   45645
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key14459601
Report Number3007502289-2022-00007
Device Sequence Number4569804
Product Code BTT
UDI-Device Identifier10885403026607
UDI-Public(01)10885403026607(10)Q2107989
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K090915
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWATER STERILE F/INHALATION 2000ML 6/CS
Device Catalogue Number2D0737
Device Lot NumberQ2107989
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2022
Supplement Date Received by Manufacturer05/26/2022
Initial Report FDA Received Date05/20/2022
Supplement Report FDA Received Date06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown